American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35B35) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 22 of 22 found      Go to page: 1

[1] Asma Azaiez. Blow-up profile for the complex-valued semilinear wave equation. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Mathew A. Johnson, Pascal Noble, L. Miguel Rodrigues and Kevin Zumbrun. Spectral stability of periodic wave trains of the Korteweg-de Vries/Kuramoto-Sivashinsky equation in the Korteweg-de Vries limit. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Michaël Bages, Patrick Martinez and Jean-Michel Roquejoffre. How travelling waves attract the solutions of KPP-type equations. Trans. Amer. Math. Soc. 364 (2012) 5415-5468.
Abstract, references, and article information   
View Article: PDF

[4] Thierry Gallay and Arnd Scheel. Diffusive stability of oscillations in reaction-diffusion systems. Trans. Amer. Math. Soc. 363 (2011) 2571-2598. MR 2763727.
Abstract, references, and article information   
View Article: PDF

[5] Kevin Zumbrun. Stability of noncharacteristic boundary layers in the standing-shock limit. Trans. Amer. Math. Soc. 362 (2010) 6397-6424. MR 2678980.
Abstract, references, and article information   
View Article: PDF

[6] Louis Jeanjean and Stefan Le Coz. Instability for standing waves of nonlinear Klein-Gordon equations via mountain-pass arguments. Trans. Amer. Math. Soc. 361 (2009) 5401-5416. MR 2515816.
Abstract, references, and article information   
View Article: PDF

[7] Yue Liu, Xiao-Ping Wang and Ke Wang. Instability of standing waves of the Schrödinger equation with inhomogeneous nonlinearity. Trans. Amer. Math. Soc. 358 (2006) 2105-2122. MR 2197450.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Gui-Qiang Chen and Kenneth H. Karlsen. $L^1$--framework for continuous dependence and error estimates for quasilinear anisotropic degenerate parabolic equations. Trans. Amer. Math. Soc. 358 (2006) 937-963. MR 2187640.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] E. N. Dancer. Stable and finite Morse index solutions on $\mathbf{R}^n$ or on bounded domains with small diffusion. Trans. Amer. Math. Soc. 357 (2005) 1225-1243. MR 2110438.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Wei-Ming Ni, Peter Polácik and Eiji Yanagida. Monotonicity of stable solutions in shadow systems. Trans. Amer. Math. Soc. 353 (2001) 5057-5069. MR 1852094.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Hermano Frid. Periodic solutions of conservation laws constructed through Glimm scheme. Trans. Amer. Math. Soc. 353 (2001) 4529-4544. MR 1851182.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Jana Björn. Boundedness and differentiability for nonlinear elliptic systems. Trans. Amer. Math. Soc. 353 (2001) 4545-4565. MR 1851183.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Gui-Qiang Chen and Hermano Frid. Uniqueness and asymptotic stability of Riemann solutions for the compressible Euler equations. Trans. Amer. Math. Soc. 353 (2001) 1103-1117. MR 1804414.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Björn Sandstede. Stability of multiple-pulse solutions. Trans. Amer. Math. Soc. 350 (1998) 429-472. MR 1360230.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Mingxin Wang and Yonghui Wu. Existence and nonexistence of global positive solutions to nonlinear diffusion problems with nonlinear absorption through the boundary. Trans. Amer. Math. Soc. 349 (1997) 955-971. MR 1401789.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Blake Temple. Weak stability in the global $L\sp 1$-norm for systems of hyperbolic conservation laws . Trans. Amer. Math. Soc. 317 (1990) 673-685. MR 948199.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Jonathan Goodman. Stability of viscous scalar shock fronts in several dimensions . Trans. Amer. Math. Soc. 311 (1989) 683-695. MR 978372.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Yun Tang. Nonlinear stability of vortex patches . Trans. Amer. Math. Soc. 304 (1987) 617-638. MR 911087.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] James M. Greenberg and Wolfgang Alt. Stability results for a diffusion equation with functional drift approximating a chemotaxis model . Trans. Amer. Math. Soc. 300 (1987) 235-258. MR 871674.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] O. Kavian. A remark on the blowing-up of solutions to the Cauchy problem for nonlinear Schr\"odinger equations . Trans. Amer. Math. Soc. 299 (1987) 193-203. MR 869407.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Natalia Sternberg. Blow up near higher modes of nonlinear wave equations . Trans. Amer. Math. Soc. 296 (1986) 315-325. MR 837814.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Christopher K. R. T. Jones. Stability of the travelling wave solution of the FitzHugh-Nagumo system . Trans. Amer. Math. Soc. 286 (1984) 431-469. MR 760971.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 22 of 22 found      Go to page: 1